# SDR DALA2014102505793

- Difficulty date: October 23, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOORBEAM TEE CORRODED BS 1640, BL 0-LBL 57.  REMOVED CORROSION, FOUND OUT OF LIMITS.  CUT OUT DAMAGE AND REPAIRED, IAW SRM.
